# SDR DL72E950998

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND NR 4 SLAT ACTUATOR RIB MARKED NR 12 CRACKED 3 PLACES AND RIB MKD NR 11 CRACKED IN FWD LOWER RADIUS, REPAIRED PER M/M 57-54-0 PG 805.
